Jump to content

Luisa55

Newbie
  • Content Count

    6
  • Joined

  • Last visited

  1. Hi again Bhorout, I wanted to ask you a question. I am now into my 4th week of escitalopram 10 mg. and in the past couple of days I have been having anxiety every afternoon which I didn't have at the beginning. The general information including what my pdoc says is that the side effects should be over by this stage. I am wondering, should I, as you say "clench my teeth" and give it more time? is this a normal occurence at this stage? I am inclined to do so as I would really like to give it a chance to work, plus can't bear the thought of adjusting to yet another med. all over again. What is your opinion about this? Your input will be very much appreciated.
  2. I appreciate this information. My pdoc. told me I should feel better in about 4 weeks, but, as they say, it depends on the individual and what kind of state they were in, in the first place. Thanks!
  3. Thanks for your replies to my post. I'd like to reply to each one of you individually Hi Tracyistrying, I I am on my second week only. The dose I'm on is the equivalent of the dose I was taking when I was on paxil. I am being monitored by my psychiatrist and he will decided on the eventual dose I'll be taking. In any case I will bring up this isue next tune U see him. Meanwhile still adjusting. Take care! Hi Lunachick, You didn't actually specify which medication you're on now, only the dose you're on. Is it lexapro? Your comment about SSRI's working in different ways was actually comforting to me, because that thought was bothering me. My pdoc told me that within a month's time I'll be feeling better. Hope he's right. It's pretty much trial and error. Wish you well!
  4. Hi! I've been on paxil 20 mg three times successfully for ten years. Last August 2016 I stopped (to my great regret) In December 2016 anxiety attacks started with a vengeance. I tried to go back on paxil first on 20 mg. and then on 30mg. for nearly three months, but couldn't cope with the terrible side effects. Started with a new psychiatrist who put me on lexapro (here it goes by the name cipralex) 10 mg. I am on day 11, not feeling the strong side effects I did with paxil, but still no improvement in mood, feeling weak, unmotivated, unsociable and feeling useless. My main problem is that I still have that feeling of some chemical invading my body. Shouldn't that be over with by now? Or is it too soon? My other concern is that having been on an antidepressant from the SSRI family for so long now (three months) shouldn't my SSRI be on a high enough level by now? Or should I just be patient and wait? Anyone's feedback with similar experience or knowledge on the subject would be really appreciated. Luisa55
×
×
  • Create New...